# SDR 97ZZZX2839

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510W
- Make and model: Bell 222B
- Aircraft serial: 47133
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture
- Part number: 222031605109
- Condition: Delaminated
- Location: M/R Xmsn Mt
- Part time: 838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLEXTURES DELAMINATED.  REPLACED WITH NEW FLEXTURES.
